# SDR SWIA200718041

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 17,324 hours, 13,600 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Part serial: 98166H8223
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL330, CO-PILOTS WINDOW SHATTERED.  REPLACED RIGHT SIDE WINDOW IAW RII 56-220-1000 AND MM 56-12-01.  OPERATIONAL CHECKS GOOD.
